# SDR CALA0700122

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 24,065 hours, 8,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 947-995
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND FASTENER HOLES ON R-2 FRAME AT BS 947-995, RBL 43 TO RBL 63.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
